# SDR CALA2019102311788

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 74,721 hours, 16,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141757079
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7096 CABIN - STA 303, LBL 45 TO 53 FLOOR BEAM FOUND CORROSION - REFER NR LP 9130904 CABIN STA 303 LBL 30 TO LBL 61 FLOOR BEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201. ATTACH MAINTENANCE WORK SHEET FROM 44-0008 ITEM 1 TO ITEM 29 ACCOMPLISHED.
